How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 11065
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have just stopped taking imipramine 10mg and have dull

Customer Question

I have just stopped taking imipramine 10mg and have dull headaches? Ia this withdrawal
JA: Is the headache episodic or daily? And what about nausea?
Customer: Daily no nausea I was given the meds for tmj
JA: Anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 12 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 12 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 12 days ago.

For how long you have used Imipramine ?

When you topped ?

Customer: replied 12 days ago.
2 weeks
Customer: replied 12 days ago.
2 weeks, i couldn't tolerate the drowsiness
Customer: replied 12 days ago.
2 weeks, i couldn't tolerate the drowsiness was making me very sleepy but it did take the pain away
Customer: replied 12 days ago.
Id rather just text
Customer: replied 12 days ago.
can you tell me more about the meds
Expert:  DR. EHTISHAM replied 12 days ago.

Thanks for the details

Usually the withdrawal effects are seen when you used it for a long time

In two weeks it is unlikely to cause the withdrawal

It can be a headache due to other causes like lack of sleep,stress,dehydration etc

You should take Paracetamol

Hopefully that will settle the pain

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 12 days ago.
paracetamol doesnt work. That's why i got those meds.
Customer: replied 12 days ago.
paracetamol doesnt work. That's why i got those meds.i had had the headaches for 6 weeks
The dentist diagnosed tmj
Customer: replied 12 days ago.
What is the best pain treatment for me to try. I have tried otc. Etc. Tricyclic meds knock me for 6. Im just so depressed with this
Customer: replied 12 days ago.
Hello?
Expert:  DR. EHTISHAM replied 12 days ago.

Sorry to hear about it

I think you should then try Gabapentin or Valproic acid

That can help in such kind of headache as well

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards